# SDR CKSA97233

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0443513
- Condition: Wrinkled
- Location: Bs 1480-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND LEFT FUSELAGE SKIN WRINKLED, SKIN PANEL NR 16 STA 1480 TO STA 1740 STRINGER 23 TO STRINGER 34.  INSTALLED NEW SKIN FROM STA 1480 - STA 1741 STRINGER 23L - STRINGER 34L IAW B747 DRAWING 65B04131-5002 REV J. ALL REMOVED HI-LOK FASTENERS ARE REPLACED WITH THE LIKE KIND FASTNERS OF .015625 INCH OVERSIZE DIAMETER IAW B747 SRM 51-30-02, EA 97-136, AND BOEING 8110-3 DATED 18 MAY 97.  BOEING MM 5-51-05. NON-ROUTINE TASK CARD NUMBER 098055.
